i am a 21 yr old and few days back i had dark yellow urine, pale stool and yellowish in the whites of my eyes. I went to a doctor and they said its jaundice and advised for liver function test. The bilirubin is 4.7, S.G.O.T - 408, S.G.P.T - 1030. I am very much tensed with the level of S.G.O.T and S.G.P.T as the reference range is 0-46 and 0-45 respectively. I am a non-alcoholic person. i just want to know that will the level of s.g.o.t and s.g.p.t will come down when the bilirubin will come down or I am underlying some other disease too.
Personally I would ask the doctor to test for hepatitis A, B and C. High liver enzymes and jaundice are always the sign of some kind of liver inflammation or gallbladder problems. Please let your doctor run a thorough check on you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.